# SDR AALA20161113005

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 89,338 hours, 42,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: P2010031303
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT LEFT SIDE EXIT MARKER NEXT TO JUMP SEAT IS BROKEN. REMOVED AND REPLACED MARKER IAW AMM 33-53-01. OPERATIONAL CHECK NORMAL.
